# SDR AALA201905149010

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 29,146 hours, 11,631 cycles
- System (JASC): 3242 · Brake
- Part: Unknown
- Condition: Intermittent
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND BRAKES WERE SHUDDERING MODERATELY ON APPLICATION. MAINTENANCE ACCOMPLISHED  INITIAL EVALUATION WHICH INDICATED AN INTERMITTENT FAULT AND THEN PERFORMED SATISFACTORY OPERATIONAL CHECK.
